# SDR HNAA2014010600658

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,197 hours, 59,284 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDING. VERIFIED ALL SYSTEMS CHECKED OK.  COMPLIED WITH TAKEOFF WARNING CHECK IAW RUN UP MANUAL. NO DEFECTS NOTED. NO HISTORY. OK FOR SERVICE.
